# SDR FDEA201205221921

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,651 hours, 31,704 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Safety Wire
- Condition: Wrong Part
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT DECK INSPECTION, FOUND WRONG SAFETY WIRE ON THE LEFT GUARDED GEN DISC SWITCH.  DURING FLIGHT DECK INSP FOUND RT GUARDED GEN DISC SWITCH WITH THE WRONG SAFETY WIRE. DURING FLIGHT DECK INSP FOUND PASS O2 GUARDED SWITCH WITH THE WRONG SAFETY WIRE.  DURING FLIGHT DECK INSPECTION FOUND THE RAT GUARDED       SWITCH WITH THE WRONG SAFETY WIRE INSTALLED.  DURING FLIGHT DECK INSP FOUND CARGO ISOL GUARDED SW WITH THE WRONG SAFETY WIRE.  INSTALLED CORRECT SAFETY WIRE ON ALL SWITCHES IAW MM 20-10-23-4.  FINAL CLOSED.
